Start Submission Become a Reviewer

Reading: Superficial cerebral hemosiderosis in a patient treated with warfarin

Download

A- A+
Alt. Display

Picture Stories

Superficial cerebral hemosiderosis in a patient treated with warfarin

Authors:

BMTP Nawasiwatte ,

Neurology Unit 2, National Hospital, LK
X close

AT Sarathchandra,

Department of Radiology, National Hospital, LK
X close

T Rajapakse,

Department of Radiology, National Hospital, LK
X close

PS Gunaratne

Neurology Unit 2, National Hospital, LK
X close

Abstract

DOI: http://dx.doi.org/10.4038/cmj.v59i4.7873

Ceylon Medical Journal 2014; 59: 148-149

DOI: https://doi.org/10.4038/cmj.v59i4.7873
How to Cite: Nawasiwatte, B., Sarathchandra, A., Rajapakse, T. and Gunaratne, P., 2014. Superficial cerebral hemosiderosis in a patient treated with warfarin. Ceylon Medical Journal, 59(4), pp.148–149. DOI: http://doi.org/10.4038/cmj.v59i4.7873
Published on 28 Dec 2014.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus